# SDR AALA20160412011

- Difficulty date: April 8, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 13,680 hours, 5,378 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  EMER EXIT LIGHTS, BETWEEN ROWS 21 - 25 RT ARE INOPERATIVE.  FOUND PINS PUSHED BACK IN CONNECTOR BEHIND DADO PANEL AT ROW 26 RT.  REINSERTED PIN IAW SWPM 20-42-01.
